# SDR AALA202308073244

- Difficulty date: August 6, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N317PG
- Make and model: Boeing 737823
- Aircraft serial: 33344
- Aircraft time: 17,483 hours, 7,539 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR HARD TO OPEN. ADJUSTED FLIGHT DECK DOOR PER AMM 52-51-00.
